Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Recurring back pain, get temporary relief with enteroquinol tablets, medicine is not available recently. Which could be its substitute?

hi I m biswajit from kolkata india my wife using the entero quinol tablets when suffering from pain in belly/under chest from last 6 yrs. so, many dr. give her so many medicine. but the pain back again every after 2 weeks. it happens every 10 days. and after taking this tablet, she relife after 30 mins. but not permanantly. now this medicine is not available in india. any other substitute for thsi.......................
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HCM
Enteroquinol is not the pain killer drug , Tell me whether your wife has back pain or pain in abdomen , if pain is in abdomen and if it is releaved by enteroquinol then you must think for amebiasis / Gastric ulcer , go for Stool culture and upper GI endoscopy , first do confirm diagnosis then go for the treatment .
Answered: Sat, 13 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor